Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Suggest treatment for fatty liver

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2002
Answered : 3776 Questions
Question
how can i reverse my fatty liver problem?
Posted Wed, 27 Aug 2014 in Liver and Gall Bladder
 
 
Answered by Dr. Ivo Ditah 1 hour later
Brief Answer:
See below!

Detailed Answer:
Hi and thank you so much for this query.

Fatty liver is managed by identifying the cause and addressing it. The common causes of fatty liver include heavy alcohol consumption, excess weight(overweight and obesity), diabetes, drugs, poor feeding, etc. Management is tailored towards addressing these various factors.

What is your weight and height? Do you consume alcohol and if so in what quantities? Are you on any medications and are there any medications that you are currently taking on daily basis?, etc.

As general measures, eating healthy, exercising regularly, minimal alcohol consumption, and decreased fats intake are all measures that would help you get closer to this goal.

I hope this helps. I wish you well and hope to gather ore information from you so that we can take a closer look at this. Feel free to ask for more information and clarifications if need be. Thanks for trusting us with your health query.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor